# SDR SWAA2022010647568

- Difficulty date: November 24, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 55,382 hours, 27,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL BS 1006-1016 RBL 18 WL 202.   REMOVED CORROSION ON INTERCOSTAL BS1010-1016 RBL18 WL202 1.0'X6.0' IAW SRM 51-10-02-0G-0.   UT INSPECTED BLENDED AREA FOR REMAINING THICKNESS IAW NDT MANUAL PART 4; 51-00-00 PROCEDURE 2. LOWEST READING NOTED IS .059 INCH.   BLENDED AREA IAW NDT MANUAL PART 6; 51-00-00 PROCEDURE 23. NO CRACKS FOUND.
